Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A small boundary for $ H\sp \infty$ on a strictly pseudoconvex domain


Author: Antonella Cupillari
Journal: Proc. Amer. Math. Soc. 95 (1985), 396-402
MSC: Primary 32E25; Secondary 46J15
DOI: https://doi.org/10.1090/S0002-9939-1985-0806077-5
MathSciNet review: 806077
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ n \geqslant 2$ and $ D \subset \subset {{\mathbf{C}}^n}$ be a strictly pseudoconvex domain with $ {C^k}$ boundary for $ k > 2$. There is a closed nowhere dense subset of the maximal ideal space of $ {L^\infty }({\text{b}}D)$ which defines a closed boundary for $ {H^\infty }(D)$.


References [Enhancements On Off] (What's this?)

  • [1] Aleksandrov, private communication with Rudin.
  • [2] E. Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J. 32 (1965), 1-21. MR 0200476 (34:369)
  • [3] A. Cupillari, Inner functions and boundaries for $ {H^\infty }$ on strictly pseudoconvex domains, Ph.D. Thesis, State Univ. of New York at Albany, 1984.
  • [4] T. W. Gamelin, Localization of the Corona problem, Pacific J. Math. 34 (1970), 73-81. MR 0276742 (43:2482)
  • [5] -, Uniform algebras, Prentice-Hall, Englewood Cliffs, N.J., 1969. MR 0410387 (53:14137)
  • [6] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N.J., 1969. MR 0133008 (24:A2844)
  • [7] E. Løw, Inner functions and boundary values in $ {H^\infty }(\Omega )$ and $ A(\Omega )$ in smoothly bounded pseudoconvex domains, Ph.D. Thesis, Princeton Univ., June 1983.
  • [8] R. M. Range, A small boundary for $ {H^\infty }$ on the polydisc, Proc. Amer. Math. Soc. 32 (1972), 253-255. MR 0290115 (44:7300)
  • [9] -, Localization principle in several variables. Bounded holomorphic functions on strictly pseudoconvex domains, Ph.D. Thesis, Univ. of California, Los Angeles, 1971.
  • [10] E. M. Stein, Boundary behaviour of holomorphic functions of several complex variables, Princeton Univ. Press, Princeton, N.J., 1972. MR 0473215 (57:12890)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E25, 46J15

Retrieve articles in all journals with MSC: 32E25, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0806077-5
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society